Cycles representing the todd class of a toric variety

Pommersheim, James et Thomas, Hugh (2004). « Cycles representing the todd class of a toric variety ». Journal of the American Mathematical Society, 17(04), pp. 983-995.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (205kB)
Type: Article de revue scientifique
Mots-clés ou Sujets: Algebraic geometry, Cycles and subschemes, Intersection theory, characteristic classes, intersection multiplicities; Convex and discrete geometry, Polytopes and polyhedra, Lattice polytopes; Algebraic geometry, Special varieties, Toric varieties, Newton polyhedra
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 18 mai 2016 19:50
Dernière modification: 30 mai 2016 20:16
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8496

Statistiques

Voir les statistiques sur cinq ans...